# SDR SWAA2024062587250

- Difficulty date: May 17, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO STA 540 STR 23R LOWER SECTION CRACK<[01] ACCOMPLISHED REPAIR PER EA 24-153-01392 AND SRM 53-00-03-2R-1;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
